Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 13.

Mohan Kumar, N. ; Rao, A. P. ; Ravindra, G. V. (2007) On the geometry of generalized quadrics Journal of Pure and Applied Algebra, 208 (3). pp. 1051-1054. ISSN 0022-4049

Mohan Kumar, N. ; Rao, A. P. ; Ravindra, G. V. (2007) Arithmetically Cohen-Macaulay bundles on three dimensisonal hypersurfaces International Mathematics Research Notices, 2007 . No pp. given. ISSN 1073-7928

Mohan Kumar, N. ; Rao, A. P. ; Ravindra, G. V. (2007) Generators for vector bundles on generic hypersurfaces Mathematical Research Letters, 14 (4). pp. 649-655. ISSN 1073-2780

Mohan Kumar, N. ; Peterson, Chris ; Prabhakar Rao, A. (2003) Degenerating families of rank two bundles Proceedings of the American Mathematical Society, 131 (12). pp. 3681-3688. ISSN 0002-9939

Mohan Kumar, N. ; Peterson, Chris ; Prabhakar Rao, A. (2003) Monads on projective spaces Manuscripta Mathematica, 112 (2). pp. 183-189. ISSN 0025-2611

Mohan Kumar, N. ; Peterson, Chris ; Prabhakar Rao, A. (2002) Construction of low rank vector bundles on P4 and P5 Journal of Algebraic Geometry, 11 . pp. 203-217. ISSN 1056-3911

Beheshti, Roya ; Mohan Kumar, N. (2001) Spaces of rational curves in complete intersections Arxiv-eprints . pp. 1-24.

Mohan Kumar, N. ; Rao, A. P. (2000) Buchsbaum bundles on Pn Journal of Pure and Applied Algebra, 152 (1-3). pp. 195-199. ISSN 0022-4049

Mohan Kumar, N. ; Peterson, C. ; Rao, A. P. (2000) Hilbert scheme components in characteristic 2 Communications in Algebra, 28 (12). pp. 5735-5744. ISSN 0092-7872

Mohan Kumar, N. (1997) Construction of rank two vector bundles on P4 in positive characteristic Inventiones Mathematicae, 130 (2). pp. 277-286. ISSN 0020-9910

Mohan Kumar, N. (1991) Smooth degeneration of complete intersection curves in positive characteristic Inventiones Mathematicae, 104 (1). pp. 313-319. ISSN 0020-9910

Mohan Kumar, N. (1984) Some theorems on generation of ideals in affine algebras Commentarii Mathematici Helvetici, 59 (1). pp. 243-252. ISSN 0010-2571

Mohan Kumar, N. (1981) Rational double points on a rational surface Inventiones Mathematicae, 65 (2). pp. 251-268. ISSN 0020-9910

This list was generated on Tue Jul 16 12:27:14 2024 UTC.